×

Asymptotic behaviour of the Hermite-Padé polynomials of the 1st kind for a pair of functions forming a Nikishin system. (English. Russian original) Zbl 1273.41013

Russ. Math. Surv. 67, No. 5, 954-956 (2012); translation from Usp. Mat. Nauk. 67, No. 5, 177-178 (2012).
The authors consider pairs of functions that form a Nikishin system and study the asymptotics of Hermite-Padé polynomials of the first kind that are related with such pairs.

MSC:

41A21 Padé approximation
42C05 Orthogonal functions and polynomials, general theory of nontrigonometric harmonic analysis
PDF BibTeX XML Cite
Full Text: DOI